# SDR GTIA2018102902927

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 6,654 hours, 2,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING APPROACH ABOUT 10 MINUTES BEFORE LANDING-PERFORMED TSM 05-50-00-810-831. INSPECTED APU FOR SIGNS OF OIL, NO OIL FOUND. INSPECTED ENG NR 1 & NR 2 FOR OIL LEAKAGE, NO DEFECTS NOTED. PERFORMED PRE CONDITIONARY WITH APU IAW AMM 12-13-21. NO SMELL NOTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE.
